Home | News | Find a Doctor | Ask a Question | Free

Side effects from Rogaine , HELP


#1

Hey people
in the past few days i have started getting aweful headaches and facial pains one houre after applying Rogaine . i have been taking it for 4 months now and this just started happening.
i get headaches , my face a bit swollen and feels funny , noxious and dizzy,
is it serious , what should i do???
plz advise


#2

» Hey people
» in the past few days i have started getting aweful headaches and facial
» pains one houre after applying Rogaine . i have been taking it for 4 months
» now and this just started happening.
» i get headaches , my face a bit swollen and feels funny , noxious and
» dizzy,
» is it serious , what should i do???
» plz advise

Try stopping for a few days and see if these symptons go away. If not you might want to see your physcician. I have been a long time rogaine user both liquid and foam and have not experienced any of these side effects.